Glasnik Matematicki, Vol. 35, No.2 (2000), 339-354.


Sibe Mardešić

Department of Mathematics, University of Zagreb, P.O. Box 335, 10002 Zagreb, Croatia

Abstract.   Recently L.R. Rubin and P.J. Schapiro have considered inverse sequences X of metrizable spaces Xi, whose extension dimension dim Xi P, i.e., P AE(Xi), where P is an arbitrary polyhedron (or CW-complex). They proved that dim XP, where X = lim X. The present paper generalizes their result to inverse sequences of stratifiable spaces, giving at the same time a more conceptual proof.

1991 Mathematics Subject Classification.   54B35, 54C55, 54F45.

Key words and phrases.   Inverse limit, covering dimension, cohomological dimension, extension theory, extension dimension, metrizable space, stratifiable space.

Full text (PDF) (free access)
Glasnik Matematicki Home Page